Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Abnormal serum free thyroid hormone levels due to heparin administration
Autore:
Laji, K; Rhidha, B; John, R; Lazarus, J; Davies, JS;
Indirizzi:
Univ Wales Hosp, Dept Med, Cardiff CF4 4XW, S Glam, Wales Univ Wales HospCardiff S Glam Wales CF4 4XW rdiff CF4 4XW, S Glam, Wales Univ Wales Hosp, Dept Clin Biochem, Cardiff CF4 4XW, S Glam, Wales Univ Wales Hosp Cardiff S Glam Wales CF4 4XW rdiff CF4 4XW, S Glam, Wales
Titolo Testata:
QJM-MONTHLY JOURNAL OF THE ASSOCIATION OF PHYSICIANS
fascicolo: 9, volume: 94, anno: 2001,
pagine: 471 - 473
SICI:
1460-2725(200109)94:9<471:ASFTHL>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Soggetto:
FREE-THYROXINE; PLASMA; TESTS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
9
Recensione:
Indirizzi per estratti:
Indirizzo: Laji, K Royal Glamorgan Hosp, Diabet Unit, Llantrisant CF72 8XR, Wales Royal Glamorgan Hosp Llantrisant Wales CF72 8XR CF72 8XR, Wales
Citazione:
K. Laji et al., "Abnormal serum free thyroid hormone levels due to heparin administration", QJM-MON J A, 94(9), 2001, pp. 471-473

Abstract

Fractionated or unfractionated heparin may produce artefactual elevation in measured concentrations of free thyroid hormones. Although the specific cause is unknown, it may be a consequence of displacement of thyroid hormones from their binding sites by free fatty acids liberated in vitro. We describe four cases of heparin-induced abnormalities in free thyroid hormone measurements where some diagnostic confusion was generated. Increasing physician awareness of this poorly appreciated entity may avert diagnostic confusion and unnecessary investigation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 10:01:42